# SDR JJBA20161101004

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 33,737 hours, 44,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 97082121
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 1,355 hours, 1,586 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT TURN ON.  REMOVED AND REPLACED BATTERIES.
